MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 20MM; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 20MM; POLYETHYLENE SUTURE
Model Number 223746
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate that during an unknown procedure when the paper sheet on the unit was removed the speedtrap white 20mm was also picked together and fell of the unit.As per the affiliate this was the first used.No patient consequence and no surgical delay was reported.No additional information was provided.Additional information received from the affiliate reported the procedure was successfully completed but additional details about the procedure could not be provided.The affiliate also reported the device would not be returning to mitek for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: correction: the brand name was documented as speedtrap white short 20mm on the initial report.It has been updated as speedtrap white 20mm.Investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: h6: method codes: device history lot
=
> a manufacturing record evaluation was performed for the finished device [4l01861] number, and no non-conformances were identified.Investigation summary
=
> the complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device [4l01861] number, and no non-conformances were identified.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
SPEEDTRAP WHITE 20MM
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9437157
Report Number1221934-2019-59893
Device Sequence Number2696776
Product Code GAT
UDI-Device Identifier10886705027132
UDI-Public10886705027132
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number223746
Device Catalogue Number223746
Device Lot Number4L01861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/11/2019
01/27/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date12/23/2019
01/28/2020
Patient Sequence Number1